Connect with others who understand.

sign up log in
About MyLeukemiaTeam
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Intravenous Immunoglobulin

Intravenous Immunoglobulin

I have read that it can cause tremendous weight gain, is that true ?

A MyLeukemiaTeam Member said:

I didn't have that problem, my weight has been pretty stable. I had 4 rounds of IVIG in April.

edited, originally posted over 1 year ago
A MyLeukemiaTeam Member said:

My husband got his first infusion yesterday, and had no issues

posted 6 months ago
A MyLeukemiaTeam Member said:

IVIG is scheduled for Monday.

posted over 1 year ago
A MyLeukemiaTeam Member said:

I don't know. I was hospitalized for 26 days while they worked on getting my red count up. I was getting so many different things, IV's, pills, and blood. I'll let you know next week. I'm getting more IVIG.

posted over 1 year ago
A MyLeukemiaTeam Member said:

Thanks Terry and did it help? Do you feel any better or about the same?

posted over 1 year ago
Already a Member? Log in